# SDR SWAA2016082255046

- Difficulty date: August 19, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 36,529 hours, 17,578 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY DOME LIGHT INOPERATIVE.    CONNECTED LIGHT WIRE ASSEMBLY IAW MM.
